# SDR CALA2022033100836

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 106,733 hours, 10,817 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR INTERIOR AFT ENERGENCY LIGHT AND EXTERIOR LIGHT INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY CHARGER ASSY CAUSING THE LIGHT TO STAY ON,BUT DIDN''T HAVE A BATTERY PACK IN STOCK, WHICH IS ALSO BAD. REF AMM 33-51-00. PART REQUIRED M/E PART # 99-3351-3-0015. REPLACED M33401 BATTERY PACK REF AMM 33-51-06-960-802. REF FOR CHARGER IS AMM 33-51-06-960-803. ALL OPS CHECKS NOW NORMAL.
